Show simple item record

Magnetization processes in rectangular versus rhombic planar superlattices of magnetic bars

dc.contributor.authorPogorelov, Yuri G.
dc.contributor.authorKakazei, Glib 
dc.contributor.authorMesquita Teixeira, José Miguel 
dc.contributor.authorHierro Rodríguez, Aurelio 
dc.contributor.authorVélez Fraga, María 
dc.contributor.authorAlameda Maestro, José María 
dc.contributor.authorMartín Carbajo, José Ignacio 
dc.contributor.authorVentura, João Oliveira
dc.contributor.authorSousa, João António Bessa Meneses
dc.contributor.authorValdés-Bango García, Fernando 
dc.date.accessioned2013-01-30T09:59:53Z
dc.date.available2013-01-30T09:59:53Z
dc.date.issued2011
dc.identifier.citationPhysical Review B, 84(5), p. 52402-52402 (2011); doi:10.1103/PhysRevB.84.052402en
dc.identifier.issn1098-0121
dc.identifier.urihttp://hdl.handle.net/10651/6773
dc.format.extent52402spa
dc.language.isoeng
dc.relation.ispartofPhysical Review Ben
dc.rights© 2011 American Physical Society
dc.titleMagnetization processes in rectangular versus rhombic planar superlattices of magnetic barsen
dc.typejournal article
dc.identifier.local20111048spa
dc.identifier.doi10.1103/PhysRevB.84.052402
dc.relation.publisherversionhttp://dx.doi.org/10.1103/PhysRevB.84.052402spa
dc.rights.accessRightsopen access


Files in this item

untranslated

This item appears in the following Collection(s)

Show simple item record